i get to where i can't even move my head & il puke
I used to get that way when I was on the Pill. I quit using the Pill but still got quite a few H/A's until I went on a beta blocker. Now I only get one or two per year where I used to get two or three a month! Ask your Dr about putting you on a beta blocker-it really helps in the long run. It doesnt help a headache in progress but it prevents you from getting them in the first place.
Kim I can not remember the name of the migrain pill my dr gave me but he told me to take 1 and if it didn't go away in 10 min take another they was amazing please contact your dr ask for something for migraines hopefully they'll give you something like tat oh yeah I never needed a 2nd one it was gone within 2min. I wish I remember the name. Sorry ask the dr I hope they can help. In the mean time set a bath fold up a towel put it behind your neck turn the lights out relax with the lights out and a cup of hot coffee,tea or hot cocoa whatever you like when you get out a heating pad on the neck and shoulders and relax. Watch taking to many tylemol asprin aleeve and advil I had them so bad I was taken 2 of each every 6 hrs just to lower down a litle bit not good. Please call dr my friend nobody should have to suffer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 1 answer
Posted 21 Feb 2010 • 2 answers
Posted 1 Jul 2011 • 1 answer
Posted 9 Oct 2011 • 4 answers
I suddenly started experiencing debilitating migranes back in January. I have been to the doctor on?
Posted 24 Sep 2012 • 5 answers